# SDR DALA2019080604602

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 43,727 hours, 22,460 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dirty
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD DOOR OPEN INDICATION JUST AFTER TOUCHDOWN THEN EXTINGUISHED ON TAXI IN. REMOVED DEBRI FROM DOOR AREA CHECKED GOOD.
